MAUDE Adverse Event Report: NDC HOMECARE LLC MEDIFLO; PUMP, INFUSION, ELASTOMERIC

NDC HOMECARE LLC MEDIFLO; PUMP, INFUSION, ELASTOMERIC
Model Number MDC270050
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Middle-aged male with history of gastrohepatic lymphadenopathy.Procedure: chemo treatment per 5fu ball.Patient (pt) was receiving 5fu treatment per ball and was over 24 hours into treatment.Pt was sleeping and when awoke, noticed that the elastomeric ball was leaking.Patient placed a plastic bag around ball and came to infusion therapy.Infusion therapy reported that the ball was empty.It was not known the amount of medication was received.Patient¿s areas of exposure were cleaned and clothing discarded.Unknown harm to patient at this time.Manufacturer response for pump, infusion, elastomeric, mediflo (per site reporter).Reported by pharmacist.

Brand Name
MEDIFLO
Common Device Name
PUMP, INFUSION, ELASTOMERIC
Manufacturer (Section D)
NDC HOMECARE LLC
402 bna drive
suite 500
nashville TN 37217
MDR Report Key18621365
Report Number18621365
Device Sequence Number2368584
Product Code MEB
UDI-Device Identifier00850007185022
UDI-Public(01)00850007185022(10)C23G067(17)260603(11)230703
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/23/2024
Report Date (Section F) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMDC270050
Device Catalogue NumberMDC270050
Device Lot NumberC23G067
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer02/01/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/01/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight156 KG
Date Report Sent to FDA01/23/2024